Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DanTheMan123

Can Skin Be Permanently Damaged/thinned Just From Using Products?

Recommended Posts

A lot of people are aware that heavy use of products ranging from proactive to retin-a can cause sensitivity in the skin and make it red and thinned. Can this be permanent? Because I've heard one or two people say it can be but I'm not sure. I'm trying to figure out if my damage could be permanent

Link to comment
Share on other sites

I think it can be if you overdo it.Right now I am dealing with dilated blood vessels on the upper side of my cheeks, they are minor right now, but I think it was caused by being too aggressive with my acne treatments...like too much retin-a and salicyclic acid pads. But this is just my opinion.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×